# SDR DL733030855

- Difficulty date: September 17, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 47,033 hours, 32,264 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Beam
- Part number: 311A11112
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE AFT LUG BORE OF THE NR 1 PYLON CROWN BEAM FITTING AT NAC STA 257.25.  THE BORE WAS OVERSIZED TO REMOVE THE CORROSION, HFEC INSPECTED, AND STEEL REPAIR BUSHINGS INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 385679-14.
